# SDR FDEA201208253166

- Difficulty date: August 25, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT BS 418, BETWEEN S-15L TO S-16L,  FOUND OUT OF LIMITS IAW-SRM-53-00-01, FIG 101, DET III.  REPAIRED DENT IAW-SRM-53-00-01, FIG 201, R16, PG 201, MAJOR REPAIR.  INSTALLED REPAIR DOUBLER IAW SRM-51-40-02.
